Picture of hands reaching out from under the sea of suffering, White Temple, Chiang Rai, Thailand

Open Access research that seeks to understand the expanding impact of human rights law on society...

Strathprints makes available scholarly Open Access content by researchers within the School of Law, including the Centre for the Study of Human Rights Law. Researchers within the Centre explore issues such as the impact of socio-economic rights within the context of immigration and asylum, to human rights within a changing climate, to respect for private life and freedom of expression.

Elsewhere in HaSS, researchers in the School of Social Work & Social Policy are investigating issues surrounding identity, citizenship and belonging among migrant populations, especially in light of significant political, social and economic change.

Explore the Open Access research by the School of Law, or the School of Social Work & Social Policy -- or explore all of Strathclyde's Open Access research...

Browse by Journal or other publication

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Publication Date | Item type | No Grouping
Jump to: 2020 | 2017 | 2016 | 2015 | 2013 | 2011 | 2009 | 2008 | 2005 | 2003 | 2002
Number of items: 16.

2020

Cheon, Gi-Sang and Jung, Ji-Hwan and Kang, Bumtle and Kim, Hana and Kim, Suh-Ryung and Kitaev, Sergey and Mojallal, Seyed Ahmad (2020) Counting independent sets in Riordan graphs. Discrete Mathematics, 343 (11). 112043. ISSN 0012-365X

Kitaev, Sergey and Saito, Akira (2020) On semi-transitive orientability of Kneser graphs and their complements. Discrete Mathematics, 343 (8). 111909. ISSN 0012-365X

2017

Bevan, David (2017) Large butterfly Cayley graphs and digraphs. Discrete Mathematics, 340 (10). pp. 2432-2436. ISSN 0012-365X

2016

Gao, Alice L.L. and Kitaev, Sergey and Zhang, Philip B. (2016) Avoiding vincular patterns on alternating words. Discrete Mathematics, 339. pp. 2079-2093. ISSN 0012-365X

2015

Jones, Miles and Kitaev, Sergey and Remmel, Jeffrey (2015) Frame patterns in n-cycles. Discrete Mathematics, 338 (7). pp. 1197-1215. ISSN 0012-365X

Smith, Jason P. (2015) Intervals of permutations with a fixed number of descents are shellable. Discrete Mathematics, 339 (1). 118–126. ISSN 0012-365X

2013

Kitaev, Sergey and Liese, Jeff (2013) Harmonic numbers, Catalan's triangle and mesh patterns. Discrete Mathematics, 313 (14). pp. 1515-1531. ISSN 0012-365X

2011

Kitaev, Sergey and Remmel, Jeffrey (2011) Enumerating (2+2) -free posets by the number of minimal elements and other statistics. Discrete Mathematics, 159 (17). 2098 - 2108.

2009

Dukes, W.M.B. and Deng, Eva and Mansour, Toufik and Wu, Susan (2009) Symmetric Schröder paths and restricted involutions. Discrete Mathematics, 309 (12). pp. 4108-4115. ISSN 0012-365X

2008

Dukes, W.M.B. (2008) Concerning the shape of a geometric lattice. Discrete Mathematics, 308 (24). p. 6632. ISSN 0012-365X

Dukes, W.M.B. and Mansour, Toufik and Reifegerste, Astrid (2008) Wilf classification of three and four letter signed patterns. Discrete Mathematics, 308 (15). p. 3125. ISSN 0012-365X

Avgustinovich, Sergey and Kitaev, Sergey (2008) On uniquely k-determined permutations. Discrete Mathematics, 308 (9). pp. 1500-1507. ISSN 0012-365X

2005

Kitaev, Sergey (2005) Partially ordered generalized patterns. Discrete Mathematics, 298 (1-3). pp. 212-229. ISSN 0012-365X

2003

Claesson, Anders and Godsil, Chris D. and Wagner, David G. (2003) A permutation group determined by an ordered set. Discrete Mathematics, 269 (1-3). 273–279. ISSN 0012-365X

Kitaev, Sergey (2003) Multi-avoidance of generalised patterns. Discrete Mathematics, 260 (1-3). pp. 89-100. ISSN 0012-365X

2002

Brändén, Petter and Claesson, Anders and Steingrimsson, Einar (2002) Catalan continued fractions and increasing subsequences in permutations. Discrete Mathematics, 258 (1-3). 275–287. ISSN 0012-365X

This list was generated on Fri Mar 5 20:39:51 2021 GMT.